Advanced search

Two-torsion in the Jacobian of hyperelliptic curves over finite fields.

(2001) ARCHIV DER MATHEMATIK. 77(3). p.241-246
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Cornelissen, Gunther. 2001. “Two-torsion in the Jacobian of Hyperelliptic Curves over Finite Fields.” Archiv Der Mathematik 77 (3): 241–246.
APA
Cornelissen, Gunther. (2001). Two-torsion in the Jacobian of hyperelliptic curves over finite fields. ARCHIV DER MATHEMATIK, 77(3), 241–246.
Vancouver
1.
Cornelissen G. Two-torsion in the Jacobian of hyperelliptic curves over finite fields. ARCHIV DER MATHEMATIK. 2001;77(3):241–6.
MLA
Cornelissen, Gunther. “Two-torsion in the Jacobian of Hyperelliptic Curves over Finite Fields.” ARCHIV DER MATHEMATIK 77.3 (2001): 241–246. Print.
@article{169813,
  author       = {Cornelissen, Gunther},
  issn         = {0003-889X},
  journal      = {ARCHIV DER MATHEMATIK},
  language     = {eng},
  number       = {3},
  pages        = {241--246},
  title        = {Two-torsion in the Jacobian of hyperelliptic curves over finite fields.},
  volume       = {77},
  year         = {2001},
}

Web of Science
Times cited: